Advances in Pure Mathematics

Vol.1 No.6(2011), Paper ID 8669, 9 pages

DOI:10.4236/apm.2011.16059

 

Toeplitz and Translation Operators on the q-Fock Spaces

 

Fethi Soltani

 

 

Copyright © 2011 Fethi Soltani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


F. Soltani, "Toeplitz and Translation Operators on the q-Fock Spaces," Advances in Pure Mathematics, Vol. 1 No. 6, 2011, pp. 325-333. doi: 10.4236/apm.2011.16059.

Copyright © 2025 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.